Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2008, Volume 11, Issue 2, Pages 86–111 (Mi tdm192)  

This article is cited in 5 scientific papers (total in 5 papers)

Generating sets of elements of recurrent sequences

F. M. Malyshev


Full text: PDF file (1469 kB)

Citation: F. M. Malyshev, “Generating sets of elements of recurrent sequences”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 86–111

Citation in format AMSBIB
\Bibitem{Mal08}
\by F.~M.~Malyshev
\paper Generating sets of elements of recurrent sequences
\serial Tr. Diskr. Mat.
\yr 2008
\vol 11
\issue 2
\pages 86--111
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm192}


Linking options:
  • http://mi.mathnet.ru/eng/tdm192
  • http://mi.mathnet.ru/eng/tdm/v11/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Bazisy mnozhestva tselykh chisel otnositelno mnogomestnykh operatsii sdviga”, Matem. vopr. kriptogr., 2:1 (2011), 29–73  mathnet  crossref
    2. F. M. Malyshev, “Metricheskie svoistva vlozhenii mnozhestva tselykh chisel v tsilindr”, Matem. vopr. kriptogr., 3:3 (2012), 57–79  mathnet  crossref
    3. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
    4. F. M. Malyshev, “Slozhnost vosstanovleniya nachalnykh znakov filtruyuschikh generatorov odnogo klassa”, Matem. vopr. kriptogr., 6:1 (2015), 109–116  mathnet  crossref  mathscinet  elib
    5. F. M. Malyshev, “Kriptograficheski slabye funktsii uslozhneniya dlya trekhchlennykh lineinykh rekurrentnykh posledovatelnostei”, Matem. vopr. kriptogr., 8:1 (2017), 69–80  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:256
    Full text:66
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021